# SDR IPXA12571078

- Difficulty date: December 30, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1321 Rbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK OTBD FLANGE AT STA 1321, RBL 26 HAS CORROSION AROUND FASTENER.  REPAIRED MAIN CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK STA 1321, RBL 26 IAW SRM 53-00-52-2R, REPAIR 5, REV 82.
